# SDR SWAA2024100343414

- Difficulty date: September 30, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N8542Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63581
- Aircraft time: 23,594 hours, 11,914 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT F/A CAPTAIN SIDE JUMPSEAT HAS ONE INOP FLASHLIGHT<[01] REMOVED AND REPLACED AFT FA CAP SIDE FLASHLIGHT IAW SIP.
